# SDR CA000808022

- Difficulty date: July 30, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Part number: 276003
- Condition: Leaking
- Location: Lt & Rt Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE PERFORMING FIRST FLIGHT OF THE DAY ELEVATOR SYSTEM CHECK USING NR 2 HYDRAULIC SYSTEM ONLY, ELEVATOR POSITION EICAS READINGS SHOWING SPLIT AS MUCH AS 15-24 DEGREES. LT ELEVATOR PCU NR 2 AND RT ELEVATOR PCU NR 3  REPLACED.
